# SDR DALA1022329868

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND CUSP REPAIR FOUND FASTENERS WITH LESS THAT REQUIRED 4 TO 6D PITCH AND MISSING FASTENERS. REPAIRED IAW SRM 51-10-4.
